MathSciNet Relay Station
MathSciNet bibliographic data
MR2202076 (2006j:05205) 05D05 (05A05)
Ku, C. Y.; Leader, I. An Erdős-Ko-Rado theorem for partial permutations. Discrete Math. 306 (2006), no. 1, 74–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement